I have just recentley stoped taking perks in the last few weeks. I stoped taking perks and then was taking tylenol 3s. After I was out I decided to stop and that I have had enough. Now being about 3 to 4 weeks off perks and 10 days of 3s, I am having bad anxiety. I think the anxiety started around when I stopped taking the perks. I am not sure if this is y it has started or not? Also I am having really bad headaches. I've been to the doctor and the anxiety but haven't told her about the drug problem. I'm really scared, I don't know what's wrong and if I can ever get it all together again. I'm not worried about taking drugs anymore, I've had it with that it's over. Is this just part or withdrawl or am I just nuts? My head feels like it is going to blow. Please help, thanks, Heather. ,,,,Also could the headaches be withdrawl as well?
The anxiety is from the w/d's and it does get better in time.The best thing to do is try and exercise or do alot of walking to help your body cope with the extra stress.In my case it has taken months to get myself back to normal so you just have to ride out the storm.Good Luck
I know but it is turning me crazy. I think the worst thoughts. I think everything bad is going to happen, I am determind there is something wrong with me. And these headaches, omg, so painfullllllll. And they don't go away, they are there when I wake up there all day and there when i go to bed. I almost feel like they are part of the cause of the anxiety. I feel like my head is going to pop off, i'm serious. There is so much pressure in my head. I have no clue what to do or say, cause nothing makes it better and I"m sure my negative attitube towards it all doesn't help but it is so hard to get up when your down with a huge weight on your head.
ooh. I hate walking with headache. every step feels like a hammer to the head. Have you tried aleve, that is the only thing that helps my headaches. I hardly get them but when I do they are bad. The methadone I was on didn't even help them just aleve.hope everything gets better for you. I do know from reading alot of post here that the anxiety is normal..and does pass..I still have it but not constant.
The pressure and headache are most likely from high blood pressure which you will have during the w/d process.In my case I had drug called Diovan for blood pressure which helped me.I would make an appt with the dr if it continues because it can become dangerous.The anxiety and depression WILL get better in time so dont let it get the best of you.Good Luck
The one thing that used to help me the most back when my migranes first started and they hadn't come out with all of those effective new migrane meds yet is using ice packs.
i have a bunch of those blue refreezing type ice packs in my freezer at all times as between me and my two sons, someone is always needing them for one thing or another.Ice cubes inside a ziploc bag works just as well.When my headaches first would start, i would grab like three or four and literally pack them around the back of my neck,and my forehead.and if my temples were throbbing really bad, I would put some there too.This was the ONLY thing that gave me any kind of relief.Keep them on for about twenty minutes and also make sure to put something like a wash cloth or even a folded paper towel between the ice pack and your skin as you can get frost bite if you don't.this was the most effective thing for my headaches.It wouldn't hurt to try this,if you haven't already. Hope you find some good relief soon. Marcia
i know exactly how you are feeling-i went thru a very similar experience-i really thought i was going insane-actually i was.I experienced the most intense agoraphobia-i couldn't leave my house-i thought my brain was exploding-i wanted to stop the thoughts/racing thru my head-this will pass-but i made a mistake and opted for benzos-to calm myself-cos the anxiety turned into something that was uncontrollable-but i have been diagnosed w/
other mental issues..that came way before my drug use-including PTSD/mood disorder/agoraphobia etc..so my symptoms were exagerated..but your best off seeking other ways to calm yourself-cos now im dependant on benzos-a way worse kick than opiates.
Honestly-if you have a little cash to blow-accupuncture/massage/reiki/even a nice massage at a local day spa-man-its amazing-it really does alot to calm.
Even-just a good walk/fresh air/deep breathing/yoga is really good-i did that for a while.
Basically-anything but drugs!!!
Just started an excersise program-feeling better in less than a week-last night/facial and massage..the money im saving from doing drugs-affords me an occassional treat-and its important to do good things to reinforce all the hard work you are doing..cos it takes alot of work staying clean..
Good luck to you!!!
the anxiety is suppose to go away in time i went off methadone and had extreme anxiety panic atacks and all that my case is a little different i guess cause 3 months later i still have it i' started taking a vitamin b complex becaause they say it helps it definitly did ease it for me a little bit and calcium magnesiate is suppose to help to definitly find some other vitamins to especially energy ones they help with the fatigue unfornatly we have to learn to deal with anxiety all over again among other things whan we stop taking these meds i could'nt i had to go on klonopin which i'm not all that thrilled about exedrin migraine also helped me with my head aches i took 2 insted of one and it does take the edge off and there is a book called the anxiety work book that's suppose to help alot good luck i now the anxiety part sucks i dealt with it every day for 2 months until i could'nt take it anymore but we are all different and yours will probably ease in time my thoughts are with you kelleigh also no caffiene it amplifies it
Last edited by no patience; 04-29-2004 at 04:52 AM.
I had just went through withdrawals. I was on Xanax (Alprazolam) for 7 weeks. It was awful. I felt like I wanted to jump out of my skin. I did take Advil for some of the pains and aches and Benadryl to help with sleep. I did a lot of reading and walking. I tried to concentrate on the most minute details of things outside of my home to try to get my mind off what my body was going through. It does get better. Hang in there.
Well, I've been given Spectrasef and nasonex for a sinus infection I've been trying to fight for about 2 months. It all started with a cold with the head congestion that would not go away. I'm on my third day of taking these antibiotics and I think there are interfering with the Wellbutrin I take daily. For the last three mornings I've woken up with a very small anxiety feeling, just enough to agitate me because I was having one. Not enough to give me an attack. Yesterday about lunch the same thing. This is really ticking me off. I know it takes time and I have to roll with the punches. So much for just staying on Wellbutrin XL for just six months. Oh well. My antibiotics are for 10 days. We'll see how it goes after that. I just could not take the chance of ruining my ears because of the congestion especially since I have a flight trip coming up. I'm still dealing with the ringing in the ears.